# SDR R61A20090091

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 14,435 hours, 10,373 cycles
- System (JASC): 3242 · Brake
- Part: Rotor
- Condition: Stuck
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE BRAKES DIDN'T RELEASE FOR PUSHBACK.  MAINTENANCE FOUND NR 4 MAIN WHEEL NOT SPINNING FREELY.  MAINTENANCE REMOVED THE NR 4 WHEEL, FREED UP THE BRAKE ROTORS AND THEN RE-INSTALLED NR 4 MAIN WHEEL.  THE BRAKES THEN OPERATED NORMALLY, OPS CHECK GOOD PER EMB AMM 32-49-05.
